Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The second Madison Colloquium


Author: T. H. Hildebrandt
Journal: Bull. Amer. Math. Soc. 33 (1927), 663-665
DOI: https://doi.org/10.1090/S0002-9904-1927-04444-5
Cited work: Bull. Amer. Math. Soc., Volume 32, Number 1 (1926), 24--30
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04444-5

American Mathematical Society